The Cauchy problem with initial jump for singularly perturbed linear hyperbolic equations degenerating into a first-order equation
Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2114-2122
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_12_a11,
author = {K. A. Kasymov and B. M. Kadykenov},
title = {The {Cauchy} problem with initial jump for singularly perturbed linear hyperbolic equations degenerating into a first-order equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2114--2122},
year = {1983},
volume = {19},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_12_a11/}
}
TY - JOUR AU - K. A. Kasymov AU - B. M. Kadykenov TI - The Cauchy problem with initial jump for singularly perturbed linear hyperbolic equations degenerating into a first-order equation JO - Differencialʹnye uravneniâ PY - 1983 SP - 2114 EP - 2122 VL - 19 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_12_a11/ LA - ru ID - DE_1983_19_12_a11 ER -
%0 Journal Article %A K. A. Kasymov %A B. M. Kadykenov %T The Cauchy problem with initial jump for singularly perturbed linear hyperbolic equations degenerating into a first-order equation %J Differencialʹnye uravneniâ %D 1983 %P 2114-2122 %V 19 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1983_19_12_a11/ %G ru %F DE_1983_19_12_a11
K. A. Kasymov; B. M. Kadykenov. The Cauchy problem with initial jump for singularly perturbed linear hyperbolic equations degenerating into a first-order equation. Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2114-2122. http://geodesic.mathdoc.fr/item/DE_1983_19_12_a11/